# SDR DALA2025022701525

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 33,432 hours, 12,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6708554) DURING SVC CHECK FOUND AISLE PATH EMERGENCY LIGHTING IN ROWS 28-32 INOP. RESECURED CONNECTOR UNDER 30DEF AND REPLACED FUSE ON POWER SUPPLY M2627 IAW B737 AMM 33-51. OPS CHECK GOOD
